# SDR ASOA2018102303526

- Difficulty date: October 3, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200361
- Condition: Corroded
- Location: Fuselage
- Part time: 40,742 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7315618 JOB 7731568 OP 8: F.S. 319.00 FRAME IS CORRODED BETWEEN STRINGER 25R AND 25L. C/A:REMOVED AND REPLACED FRAME SECTOR I.A.W. SRM 51-42-06, 51-42-21, AND 51-40-11.
